# SDR MWEA010981

- Difficulty date: June 12, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,956 hours, 34,580 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 2587788902
- Condition: Inoperative
- Location: Lower Pedestal
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN AUTOPILOT WAS ENGAGED THE AIRCRAFT ROLLED VIOLENTLY TO THE LEFT. AP WAS IMMEDIATELY DISENGAGED AND WE NOTICED A WHINING/HUMMING SOUND WHICH CONTINUED FOR REMAINDER OF THE FLIGHT.  --  DEFERRED AUTOPILOT CONTROLLER PER MEL 22-05 PULLED AND COLLERED C/B'S D-2, E-2 DUE TO AILERON SERVO RUNNING CONTINUOUSLY. AILERON SERVO ALSO VIBRATES WHEN RUNNING. PLACARDS INSTALLED. REMOVED AND REPLACED STICK SHAKER DRIVE SERVO.
